# SDR CALA2013072990039

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,271 hours, 23,913 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid Valve
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE OXYGEN INDICATION FAILED TEST IAW 2SVC REQUIREMENT.  REMOVED LP O2 SUPPLY SOLENOID VALVE IAW AMM.  REPLACEMENT PART DAMAGED AWAITING NEW VALVE.  INSTALLED NEW SOLENOID VALVE IAW MM, VALVE TESTS OK.
